Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Viramune side effects??
Nov 9, 2008

Hi,

I recently switched to viramune from stocrin and have a few side effects. However my doctor has said they are not related. I constantly feel full and my eyes are red first thing in the morning. Your thoughts?

Response from Dr. Henry

Viramune generally causes few GI side effects. Fullness is not a common symptom related to viramune though it occasionally is seen. Red eyes can be due to a variety of conditions not related to HIV and HIV drugs. If you are having a rash and/or oral/mouth problems as well I would be concerned that the viramune could be the cause and strongly recommend immediately discussing with your HIV provider.KH



Previous
Kaletra + Truvada = rash
Next
PEP & HIV symptoms

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement